Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from Glaucoma. Using combigan. Damaged trabeculae and leakage of vitreous fluid. How did this complication arise?

I am suffering from Glaucoma secondary to phaco on my right eye in the year 2010, Since then I am using combigan twice daily, FML two times daily and Latoprost once daily. Now my IOP is around 12 to 15 and feeling better. The complication arose due to rent in posterior capsule, damage to trabeculae and leakage of vitreous fluid. I am doctor and practicing orthopedic surgery profession. I would like to know why such complications arise and how often it occurs during cataract surgery .
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hello Doctor,

It is indeed unfortunate to have intraoperative complications but these are not very uncommon and are known to occur on table even with the best of surgeons ( definitely not intentional). PC rent with vitreous loss can result in glaucoma and I believe that your treatment for glaucoma seems to be satisfactory. It is better to continue with your follow up with your operating surgeon as he/she would be best person to know the progress.


Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor